# SDR CALA2017050801307

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 53,622 hours, 4,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Faulted
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT AFT CENTER FLIGHT ATTENDANT POSITION IS NOT SHOWING RED LIGHT FLASHING.  REPLACED THE BATTERY PACK FOR THE  FLASHLIGHT.  OPS CHECKED NORMAL.
